# SDR SWIA200718564

- Difficulty date: August 2, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 14,462 hours, 12,619 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, HYDRAULIC SYSTEM NR 2 QUANTITY WENT TO ZERO.  SYSTEM MAINTAINED 3000 PSI, FLIGHT NR 5873.  REPLACED NR 2 ENGINE DRIVEN HYDRAULIC PUMP IAW CRJ 200 AMM 29-11-01.  OPS AND LEAKS CHECKS GOOD, P/N 887055, S/N OFF MX659434.
